Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/53590
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Fluorouracil-induced Hepatic Artery Spasm Preventing Yttrium-90 Microsphere Administration
Author: Townsend, A.
Price, T.
Patterson, K.
Pittman, K.
Citation: Clinical Nuclear Medicine, 2008; 33(8):528-530
Publisher: Lippincott Williams & Wilkins
Issue Date: 2008
ISSN: 0363-9762
1536-0229
Statement of
Responsibility: 
Amanda Townsend, Timothy J. Price, Kevin Patterson, Ken Pittman
Abstract: Coronary spasm is a recognized complication of fluorouracil (FU) chemotherapy. Spasm has been documented at other arterial sites with FU. SIR-spheres (radioactive yttrium-90 microspheres) are increasingly being used for hepatic colorectal metastasis. Various FU schedules are reported in the literature, and it is likely there will be coadministration with SIR-spheres. There is, however, little specific information in these reports as to the timing of FU and hepatic arterial spasm associated with infusion FU, which is a potential complication that should be considered.
Keywords: yttrium; fluorouracil; hepatic metastasis; arterial spasm
RMID: 0020084386
DOI: 10.1097/RLU.0b013e31817deaeb
Appears in Collections:Medicine publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.